# SDR USAA2012031900012

- Difficulty date: March 11, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 57,277 hours, 39,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6396002
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEFT FORWARD EMERGENCY EXIT CUTOUT, FORWARD LOWER STOP PAD BROKEN OFF (BEARING PLATE).  REPLACED LEFT FORWARD EMERGENCY EXIT CUTOUT, FORWARD LOWER STOP PAD BROKEN OFF (BEARING PLATE) IAW BOEING DRAWING 69-37977 FLAGNOTE 3.
